# SDR COMA0860252

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 32,939 hours, 30,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332372
- Condition: Cracked
- Location: Fuselage
- Part time: 32,939 hours, 30,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD CRJ-2-122006, SPECIAL DETAILED INSP OF THE WINDSHIELD CENTER POST AND BULKHEAD AFT POST AT FS 202.75, FOUND LOWER RT POST FITTING TO BE CRACKED.  REPLACED FITTING IAW CRJ SRM 51-42-21 PGS 1-21.
